# SDR UALA2012061103203

- Difficulty date: June 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 65,300 hours, 23,979 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AND EICAS MESSAGE ILLUMINATED ON APU START.   LOW OIL PRESSURE MESSAGE, NO OIL IN SIGHT GLASS.  SERVICED 4 QTS, RUN OK.
